# SDR DALA2019032601926

- Difficulty date: January 22, 2019
- Submitted: March 28, 2019
- Operation: Air carrier
- Make and model: Airbus A320*
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fork
- Part number: D5237190001800
- Part serial: 01387
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PD: A320/AFT CARGO DOORS/FRAME FORKS/CRACKED. CA: REPLACED FR53A FRAME FORK AND REPAIRED OVERSIZED HOLES IAW WITH ER/A 575566-14AD REV ORIGINAL. ER/A IS SDR RECORDABLE. ALL OTHER WORK ACCOMPLISHED ON SHOP ORDER PH1645. "LIMITED RELEASE" INSTALLER TO PERFORM DOOR MECHANISM CHECK PER AMM 52-32-00-720-001-A IAW ER/A 576136-14 REV ORIGINAL. REPAIRED IAW WITH ER/A 575566-14AD REV ORIGINAL. ER/A IS SDR RECORDABLE. ALL OTHER WORK ACCOMPLISHED ON SHOP ORDER PH1645. "LIMITED RELEASE" INSTALLER TO PERFORM DOOR MECHANISM CHECK PER AMM 52-32-00-720-001-A IAW ER/A 576136-14 REV ORIGINAL.
